Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Vector-valued approximation and its application to fitting exponential decay curves


Author: Geneva G. Belford
Journal: Math. Comp. 28 (1974), 179-184
MSC: Primary 41A50; Secondary 65D15
DOI: https://doi.org/10.1090/S0025-5718-1974-0333541-9
MathSciNet review: 0333541
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with characterization of best approximations to vector-valued functions. The approximations are themselves vector-valued functions with components depending nonlinearly on the approximation parameters. The constraint is imposed that certain of the parameters should be identical for all components. An application to exponential approximation is discussed in some detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A50, 65D15

Retrieve articles in all journals with MSC: 41A50, 65D15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0333541-9
Keywords: Uniform approximation, vector-valued approximation, exponential approximation, nonlinear approximation
Article copyright: © Copyright 1974 American Mathematical Society